# SDR SWIA971682

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INLET DEICING BOOT FAILED IN FLIGHT.  NUMEROUS ATTEMPTS TO RESET ALSO FAILED.  DIVERTED TO SBA.  REPLACED LEFT INLET PRESSURE SWITCH WITH SERVICEABLE UNIT, OPS CHECK GOOD.  (S/N 2230) ON, (S/N 0141) OFF.
